Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 4, Pages 645-650
http://dx.doi.org/10.1155/S0161171290000898

On the existence of the solution of Burgers' equation for n4

Department of Mathematical Sciences, University of North Florida, Jacksonville 32216, Fl., USA

Received 26 September 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adel N. Boules, “On the existence of the solution of Burgers' equation for ,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 4, pp. 645-650, 1990. doi:10.1155/S0161171290000898